| Model Number |
364880 |
| Medical Device Problem Code |
Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.H3: see h.10.
Event or Problem Description
It was reported when using the bd vacutainer® blood transfer device holder with female luer adapter there was a poor sleeve function issue.This event occurred 3 times.The following information was provided by the initial reporter.The customer stated: "the black rubber part was separated, trapped with a tube.This issue occurred about three times.".